# SDR JJBA20250825054

- Difficulty date: August 7, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR30 BTW STR15-16 SHEAR CLIP CRACKED	FR30 BTW STR15-16 SHEAR CLIP REMOVED, FR30 BTW STR15-16 SHEAR CLIP REPLACED
